# SDR 2DYA2023F00319

- Difficulty date: November 2, 2023
- Submitted: November 2, 2023
- Operation: Air carrier
- Aircraft: N605KW
- Make and model: Boeing 767266
- Aircraft serial: 23180
- Aircraft time: 63,603 hours, 18,736 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Component: Emer Power, ABS20131A
- Component part number: ABS20131A
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND RT FWD O/H EMERGENCY SIGN LIGHT INOP.
